Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having rheumatoid arthritis. Chest X-ray showing nodule in right lung and scarring and streaky density. Partial atelectasis shown in CT scan. What does the finding mean?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1280 Questions
I have RA and I just had my annual chest xray. There was a nodule in the right lung and scarring and streaky density within the right lung. I also had a ct scan. Also showing was a partial atelectasis of the right lung. What does this mean for my general health and well-being? Does having RA predispose you to this problem? YYYY@YYYY
Posted Wed, 14 Aug 2013 in General Health
Answered by Dr. Alekhya 1 hour later

Thank you for the query.

I want to enlighten you few things about rheumatoid arthritis before I answer your query,sir lung nodules are one of the clinical manifestations in RA,with this ct scan and chest x XXXXXXX finding I can tell you that there is chance that these findings are due to RA,and when it comes to your general health and well being it wont affect much.

I would like to suggest you to get a pulmonary function tests done at this stage and further in follow up.
Hope, I have answered your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor